CureZone   Log On   Join
Re: 2 attacks and then this black stuff... What's going on?
 
LaurenK Views: 1,243
Published: 18 years ago
 
This is a reply to # 603,539

Re: 2 attacks and then this black stuff... What's going on?


I'd say it's the Pepto Bismol.. It even says that will happen on the label. During my last attack, I tried Pepto, too, which didn't help, but I, too, had the black stools for several bowel movements. If it doesn't clear up, definitely get it checked, but I think you're ok.
Lauren
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.484 sec, (1)